So I started my Estrace today. It's basically an Estrogen hormone from my understanding. So has it affected my mood or sugars??? It's really hard to say! So I woke up with a normal blood sugar of about 115 at 7am. (One of my daughters early mornings...she's usually a good sleeper!) Within about an hour I looked at my CGM and it said I was over 200! I hadn't even eaten a thing yet nor did I take any medicine.....which makes me wonder Why is this happening?? The same thing happened yesterday in the AM, but I didn't have my CGM on yet so I didn't notice. It took more than 2 times the amount of insulin to bring the sugars down. Why is this 2 days in a row...and then I thought about it...how I got a little teary too with my husband this AM (I'm not a sappy one)....Oh Yeah! My Period is coming!! It's not due until the end of the week...but maybe it's going to be early and this will explain the rise in numbers? (I don't get high numbers before my period every month....just sometimes) I guess I'll just have to wait and see.
As for how the medicine made me feel....there was nothing right away or shortly after taking it. About 6-8 hours after I started feeling anxious and a little shaky. Now if this is a result of the medicine or just that I'm a little anxious about the whole process, I don't know....as I continue to take it we'll see what happens. As for my blood sugars, it took a little bit more insulin than normal today to bring my sugars down...but once they got there I was good, even experiencing a couple of lows.
I should note, that especially when necessary, I am Very diligent about checking my sugars. If I feel a little off, the first thing I do is check. Wearing the CGM, I get an idea of how things are, but I always do a glucose check for verification. When pregnant before I would check up to 15 times a day, and now I usually check about 7-10 times a day.
Well tomorrow I begin my first shots...Ganirelix....We'll see how the Estrace continues to make me feel and if this makes me feel any different.